# SDR 2007UALA03785

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,828 hours, 9,058 cycles
- Engine: Pwa PW4077
- Engine time: 41,392 hours, 7,878 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EDP FAILED DURING ENG RUN.    10-16-07    REPLACED ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-11-0 5.  FOUND SLUDGE IN LINES & FLUSHED SYSTEM LINES.  ALL VALVES CHECKED OK.  HYDRAULIC SYSTEM CHECKS OK FOR SERVICE.
